Further processing options
online resource

An algorithm twisted from generalized ADMM for multi-block separable convex minimization models

Bibliographic Details
Journal Title: Journal of Computational and Applied Mathematics
Authors and Corporations: Wang, Jin Jiang, Song, Wen
In: Journal of Computational and Applied Mathematics, 309, 2017, p. 342-358
Type of Resource: E-Article
Language: English
published:
Elsevier BV
Subjects:
Description
Physical Description: 342-358
ISSN: 0377-0427
DOI: 10.1016/j.cam.2016.02.001